default-icon
Testis infection
I am taking three medicines from the past 5 days and they are veltam-f bacstol 200 and benocide forte as i am having an infection. But after starting these medicines i am unable to ejaculate. Is this the side effect or a new problem
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello... Infection of epidydemis or VAS deference could lead to scarring and blockade of semen flow... It's usually transmitted through sexual contact and sterility is most common complication You consult your doctor and discuss about this. Ultrasound may be required to confirm diagnosis
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.